# SDR J7SA2021010400260

- Difficulty date: December 29, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 5,602 hours, 3,948 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, SPOILER FAIL CAS MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 FCE, IAW PHENOM 300 AMM 27-03-01-400-801.  PERFORMED ALL ASSOCIATED RIGGING AND OPERATIONS CHECKS, PER TASK 37-03-01-400-801.  ALL OPERATIONS CHECKS GOOD.  P/N 462900-1017; S/N 1168.
